Table of Contents
ISRN Computational Mathematics
Volume 2014 (2014), Article ID 186397, 8 pages
http://dx.doi.org/10.1155/2014/186397
Research Article

Some Derivative-Free Quadrature Rules for Numerical Approximations of Cauchy Principal Value of Integrals

1Department of Mathematics & Computer Science, G.M. Autonomous College, Sambalpur, Odisha, India
2School of Applied Sciences, Department of Mathematics, KIIT University, Bhubaneswar, Odisha 751024, India
3Department of Mathematics, GITA, Bhubaneswar, Odisha 752054, India

Received 11 November 2013; Accepted 10 December 2013; Published 17 March 2014

Academic Editors: F. W. S. Lima, H. J. Ruskin, and J. G. Zhou

Copyright © 2014 Rabindranath Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabindranath Das, Manoj Kumar Hota, and Manoranjan Bej, “Some Derivative-Free Quadrature Rules for Numerical Approximations of Cauchy Principal Value of Integrals,” ISRN Computational Mathematics, vol. 2014, Article ID 186397, 8 pages, 2014. doi:10.1155/2014/186397